# SDR HEED95239

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6220 · Main Rotor Head
- Part: Flapping Spring
- Part number: 222011111101
- Condition: Separation
- Location: M/R
- Part time: 537 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPPING SPRING SEPERATION.  ORDERED NEW UNIT
